On Number of Integers Representable as a Sum of Unit Fractions, II

Hisashi Yokota

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

LetN(n) be the set of integers that can be written as a sum of distinct reciprocal of integers ≤n. Then N(n)~logn, which gives the correct order of N(n).

Original languageEnglish
Pages (from-to)162-169
Number of pages8
JournalJournal of Number Theory
Volume67
Issue number2
DOIs
Publication statusPublished - 1997 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On Number of Integers Representable as a Sum of Unit Fractions, II. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 67, No. 2, 12.1997, p. 162-169.

Research output: Contribution to journalArticle

Yokota, Hisashi. / On Number of Integers Representable as a Sum of Unit Fractions, II. In: Journal of Number Theory. 1997 ; Vol. 67, No. 2. pp. 162-169.
@article{17ac5850d099451aac408f8fbcf4ce28,
title = "On Number of Integers Representable as a Sum of Unit Fractions, II",
abstract = "LetN(n) be the set of integers that can be written as a sum of distinct reciprocal of integers ≤n. Then N(n)~logn, which gives the correct order of N(n).",
author = "Hisashi Yokota",
year = "1997",
month = "12",
doi = "10.1006/jnth.1997.2187",
language = "English",
volume = "67",
pages = "162--169",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On Number of Integers Representable as a Sum of Unit Fractions, II

AU - Yokota, Hisashi

PY - 1997/12

Y1 - 1997/12

N2 - LetN(n) be the set of integers that can be written as a sum of distinct reciprocal of integers ≤n. Then N(n)~logn, which gives the correct order of N(n).

AB - LetN(n) be the set of integers that can be written as a sum of distinct reciprocal of integers ≤n. Then N(n)~logn, which gives the correct order of N(n).

UR - http://www.scopus.com/inward/record.url?scp=0011081622&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011081622&partnerID=8YFLogxK

U2 - 10.1006/jnth.1997.2187

DO - 10.1006/jnth.1997.2187

M3 - Article

AN - SCOPUS:0011081622

VL - 67

SP - 162

EP - 169

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -